Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Summability of Fourier series on the quaternions of norm one


Author: Gustave Rabson
Journal: Trans. Amer. Math. Soc. 75 (1953), 287-303
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1953-0058006-6
MathSciNet review: 0058006
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Bierens de Haan, Nouvelles tables d'intégrales définies, ed. of 1867, New York, Stechert, 1939.
  • [2] K. Chandrasekharan and S. Minakshisundaram, Some results on double Fourier series, Duke Math. J. vol. 14 (1947) pp. 731-753. MR 0022925 (9:279d)
  • [3] L. Fejer, Neue Eigenschaften der Mittelwerte bei den Fourierreihen, J. London Math. Soc. vol. 8 (1933) pp. 53-62.
  • [4] N. J. Fine, On the Walsh functions, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 372-414. MR 0032833 (11:352b)
  • [5] H. Hahn and A. Rosenthal, Set functions, Albuquerque, University of New Mexico Press, 1948. MR 0024504 (9:504e)
  • [6] G. H. Hardy and W. W. Rogosinski, Fourier series, 2d ed., Cambridge University Press, 1950. MR 0044660 (13:457b)
  • [7] H. Hopf and H. Samelson, Ein Satz über die Wirkungsräume geschlossener Liescher Gruppen, Comment. Math. Helv. vol. 13 (1940-41) pp. 240-251. MR 0006546 (4:3b)
  • [8] W. Meyer-König, Limitierungsumkehrsätze mit Luckenbedingungen, I, Math. Zeit. vol. 45 (1940) pp. 447-478.
  • [9] L. Pontrjagin, Topological groups, Princeton University Press, 1939.
  • [10] E. Stiefel, Kristallogphische Barestimmung der Charaktere der geschlossenen Lie'schen Gruppen, Comment. Math. Helv. vol. 17 (1944-45) pp. 165-200. MR 0013163 (7:115a)
  • [11] G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloquium Publications, vol. 23, 1939.
  • [12] E. C. Titchmarsh, The theory of functions, London, Oxford University Press, 1950.
  • [13] J. L. Walsh, A closed set of normal orthogonal functions, Amer. J. Math. vol. 45 (1923) pp. 5-24. MR 1506485
  • [14] A. Weil, L'intégration dans les groupes topologiques et ses applications, Paris, Hermann, 1940.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1953-0058006-6
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society